# SDR SWAA2022021808140

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; BAFFLE INTERCOSTAL UNDER LH Z-ANGLE IS CRACKED AT FWD UPPER CORNER AT STA 500B / REMOVED CRACKED FWD CARGO; BAFFLE INTERCOSTAL UNDER L/H Z-ANGLE FWD UPPER CORNER AT STA 500B AND REPLACVE WITH NEW BAFFLE P/N 143A7510-11; LOCATED DRILLED AND INSTALLED NEW PART IAW SRM 51-40-02-0G AND DWG 143A7505 REV B; SRM 51-40-05
